MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3-10-HX-ES
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the axium coil prematurely detached and encountered resistance.The patient was undergoing surgery for treatment of a saccular, unruptured, right internal carotid artery (ica) aneurysm with a max diameter of 12 mm and a 3.5 mm neck diameter.It was noted the patient's blood flow was ordinary and vessel tortuosity was moderate.It was reported that there was a complaint that the resistance was strong when replacing the sheath with a catheter in order to insert the coil.After collecting the coil and flushing it, an attempt was made to insert it again, but it was the same as before.From the hand movement, it appeared heavy, and although there was no bending and etc.In the delivery wire, it was thought to be some kind of malfunction, so it was requested to be collected.It was confirmed that the coil was dislodged early in the vicinity of the y-connector when it was returned to the sheath.The coil and delivery wire were collected as a set.The coil was removed from the body.There were no additional surgical or medical procedures performed.There was no deformation or damage to the delivery pusher.There was resistance during delivery.There was coil damage/early dislodgement.The coil was not repositioned.There was no coil dislodgement attempted.The delivery pusher did not rotate inside the patient.There was continuous flushing during the procedure.There was no health hazard.There was no health damage to the patient.The product was not used in an infected patient.The device was prepared as indicated in the package insert.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24953701
Report Number9617601-2026-02605
Device Sequence Number5264590
Product Code KRD
UDI-Device Identifier00847536021105
UDI-Public(01)00847536021105(17)270820(10)229477267
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-3-10-HX-ES
Device Catalogue NumberAPB-3-10-HX-ES
Device Lot Number229477267
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/21/2026
07/02/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date06/18/2026
07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown